# SDR FDEA201803210746

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,474 hours, 39,291 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ARB0622
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION FWD FITTING FWD BEARING INNER DIAMETER SURFACE HAS PITTED CORROSION. COMPLIED WITH EA 8-5740-T0338917 WINGS - ATTACH FITTINGS RT MLG FWD TRUNNION FITTING HOLE CORRODED STEPS 1-8 DATED MAR 20, 2018  MAJOR REPAIR.
